# SDR 061152

- Difficulty date: April 24, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF BS 1480 BULKHEAD HORIZONTAL STIFFENER WEB AT LBL 48, WL 118.
